MathSciNet Relay Station
MathSciNet bibliographic data
MR499575 34G05 (35R20)
Rivera Rodríguez, Pedro Humberto On a nonlinear hyperbolic equation in Hilbert spaces. An. Acad. Brasil. Ciênc. 50 (1978), no. 2, 133–135.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement